# SDR SIMA200924703

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 18,284 hours, 16,245 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4840 THE FIRST OFFICER EXTINGUISHED VISIBLE FLAMES ABOVE SEAT 3A.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT WAS DIVERTED TO SGF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED USED FORWARD PORTABLE FIRE EXTINGUISHER BOTTLE FROM THE CABIN PER AMM 26-24-01. ALSO REPLACED THE LIGHT ASSEMBLY AND HARNESS ASSEMBLY ABOVE SEAT 3A IAW EMB AMM 33-21-06.  NO DAMAGE TO THE AIRCRAFT NOTED.  AIRCRAFT RETURNED TO SERVICE.
